Riv.Mat.Univ.Parma (7) 3* (2004)


Diophantine equations for orthogonal polynomials

Pages: 311-321
Received: 11 March 2004    Revised: 8 July 2004
Mathematics Subject Classification (2000):
11D45 - 33C45

Abstract: We give a short survey about results obtained by Tichy and the author in the last year. They take part of the doctoral thesis [10] of the speaker; the original papers we refer to are [12], [13]. Both papers deal with Diophantine equations of the form A pm(x) + B pn(x) = C where pm(x) and pn(x) are different members of a fixed orthogonal polynomial family {pk(x)}. Finiteness results are established by means of methods based on theorems of Baker and of Bilu and Tichy.

Home Riv.Mat.Univ.Parma